Vol 16, No 1 (2018)


Table of Contents


An Incremental Approach to Share-Frequent Itemsets Mining PDF
Chayanan Nawapornanan, Sarun Intakosum, Veera Boonjing 1-23
Existence Results for Second Order Neutral Integrodifferential Equations of Sobolev Type in Banach Spaces PDF
Bheeman Radhakrishnan 25-47
Common Fixed Points of an Iterative Method for Berinde Nonexpansive Mappings PDF
Limpapat Bussaban, Atichart Kettapun 49-60
A Hybrid Subgradient Algorithm for Finding a Common Solution of Pseudomonotone Equilibrium Problems and Hierarchical Fixed Point Problems of Nonexpansive Mappings PDF
Rattanaporn Wangkeeree, Kiattisak Rattanaseeha, Rabian Wangkeeree 61-77
On Generalized Strong Vector Variational Inequality Problem with Fuzzy Mappings PDF
S.M. Halimi, A.P. Farajzadeh, A. Kaewcharoen 79-87
Strong Convergence for $ANI$ Mappings PDF
Kamonrat Nammanee, Kornwirin Chumuang, Raweewan Gatema, Supansa Jaipanya, Rungthip Sudseangsang 89-101
Characterizations of Fuzzy Ideals of Semigroups by Soft Sets PDF
Manoj Siripitukdet 103-120
Tripled Coincidence Point Theorems with $M$-Invariant Set for a $\alpha$-$\psi$-Contractive Mapping in Partially Metric Spaces PDF
Phakdi Charoensawan 121-138
Approximating Common Fixed Points of Two $\alpha$-Nonexpansive Mappings PDF
Khanitin Muangchoo-in, Poom Kumam, Yeol Je Cho 139-145
On Optimization via $\epsilon$-Generalized Weak Subdifferentials PDF
P. Cheraghi, A.P. Farajzadeh, S. Suantai 147-164
Regular Elements of the Variant Semigroups of Transformations Preserving Double Direction Equivalences PDF
Winita Yonthanthum 165-171
Existence of Best Proximity Points for a Class of Generalized Cyclic Contraction Mappings PDF
Somboon Niyom, Pornpimon Boriwan, Narin Petrot 173-182
Convergence Theorems of Iterative Methods for System of Strongly Nonlinear Nonconvex Variational Inequalities PDF
Issara Inchan 183-194
On the Delta-Hedging of the Option Price on Future from the Black-Scholes Equation PDF
Amnuay Kananthai, Rujira Ouncharoen 195-202
Convergence Analysis for Relaxed Extragradient Method and Variational Inequality Problem with Numerical Example PDF
Keerati Siriyan, Atid Kangtunyakarn 203-218
Some Convergence Theorems of Three-Step Iteration for $G$-Nonexpansive Mappings on Banach Spaces with Graph PDF
Yaowaluk Alibaud, Sarachai Kongsiriwong, Orawan Tripak 219-228
Some Notes on Cone Metric Spaces PDF
M. Tavakoli, A.P. Farajzadeh, T. Abdeljawad, S. Suantai 229-242
The Modified Viscosity Iteration with $m$-Generalized Hybrid Mappings and $(a,b)$-Monotone Mappings for Equilibrium Problems PDF
Pichada Sadeewong, Teerapol Saleewong, Poom Kumam, Yeol Je Cho 243-265
On the Inequalities Concerning to the Polar Derivative of a Polynomial with Restricted zeros PDF
Irshad Ahmad, Abdul Liman, Wali Mohammad Shah 267-274
Dissipative Extensions of Fourth Order Differential Operators PDF
Huseyin Tuna, Bilender Pasaoglu Allahverdiev 275-285

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|